Modeling infectious diseases using global stochastic cellular automata.

Mikler, Armin; Venkatachalam, Sangeeta; Abbas, Kaja; (2005) Modeling infectious diseases using global stochastic cellular automata. Journal of Biological Systems, 16 (2). pp. 18-32. ISSN 0218-3390 DOI: https://doi.org/10.1142/S0218339005001604

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1142/S0218339005001604

Abstract

Share

Download

Filename: Mikler_etal_2005_Modeling_infectious_diseases_using_global.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar